Ostarine Symptoms of gyno

  1. Ostarine Symptoms of gyno

    So I have been on Ostarine since the end of my last cycle about 6 weeks ago. I stopped my clomid pct after week 3 pct. I am now having sensitive sore nipples and on the right one I feel a small ball. I have read Ostarine can rarely cause Gyno to happen is this just starting to happen because the Clomid is finally out of my system? Anyway I have some clomid left. And Some ATD. I know these are not ideals but could they be effective in stopping this? Any other advice is welcome. For the record I was using a non aromatizing PH so thats not the issue.

  2. What PH were you on? It's most likely estro rebound and not related to the ostarine. I'm on s4 and ostarine directly after my 4wk pct. you should of ran a 4wk pct and used an AI like erase.

  3. ^^^this

  4. Ok and how would you go about it at this point in time. I took 105mgs of clomid today I took 300mgs of Atd last night. And 150 today. How would you continue

Similar Forum Threads

  1. ALRI Restore get rid of gyno symptoms?
    By Docmattic in forum Supplements
    Replies: 1
    Last Post: 05-21-2011, 06:35 AM
  2. Chances of Gyno on Ergo and Max
    By Mr.50 in forum Anabolics
    Replies: 1
    Last Post: 05-03-2005, 12:26 PM
  3. Replies: 30
    Last Post: 04-13-2004, 12:13 AM
  4. Symptoms of Dehydration
    By Inzah Dude in forum Weight Loss
    Replies: 11
    Last Post: 01-04-2003, 02:05 AM
Log in
Log in